# SDR CA050221006

- Difficulty date: February 16, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Torque Tube
- Condition: Detached
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ELECTRONIC PROPELLER CONTROL ANNUNCIATED ACCOMPANIED BY AN AIRCRAFT YAW AND SUBSEQUENT FADEC FAIL WARNING.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALEDTHE ENGINE'S TORQUE TUBE DETACHED FROM ITS REFERENCE TUBE.
